# SDR AT0100105

- Difficulty date: March 8, 2001
- Submitted: March 14, 2001
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR PORTABLE EMERGENCY LIGHT ASSEMBLY INOPERATIVE.  INSTALLED PORTABLE EMERGENCY LIGHT ASSEMBLY.
